Quantile regression with censoring and sample selection

Songnian Chen, Qian Wang

Research output: Journal PublicationArticlepeer-review


Arellano and Bonhomme (2017) considered nonparametric identification and semiparametric estimation of a quantile selection model, and Arellano and Bonhomme (2017s) extended the estimation approach to the case with censoring. However, there are some major drawbacks associated with the approach in Arellano and Bonhomme (2017s). In this paper we consider nonparametric and semiparametric identification of the quantile selection model with censoring, and we further propose a semiparametric estimation procedure by making some major adjustments to Arellano and Bonhomme's (2017, 2017s) approaches to overcome the above mentioned drawbacks. Our estimator is shown to be consistent and asymptotically normal. A Monte Carlo study indicates that our estimator performs well in finite samples. Our method is illustrated with a CPS data to study wage inequality.

Original languageEnglish
Pages (from-to)205-226
Number of pages22
JournalJournal of Econometrics
Issue number1
Publication statusPublished - May 2023


  • Censoring
  • Quantile regression
  • Selection

ASJC Scopus subject areas

  • Economics and Econometrics


Dive into the research topics of 'Quantile regression with censoring and sample selection'. Together they form a unique fingerprint.

Cite this